MAUDE Adverse Event Report: AVID Medical, Inc. DISCECTOMY RCH 0247225 UD; Surgical Support Supply

AVID Medical, Inc. DISCECTOMY RCH 0247225 UD; Surgical Support Supply
Model Number RCDI27-01
Medical Device Problem Code Contamination (1120)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/08/2026
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that, while preparing to drape the patient, the certified surgical technologist identified a hair inside the folded large drape.As a precaution, additional pre-incision antibiotics were administered to the patient.The surgeon paused the procedure to determine the appropriate course of action, resulting in an approximate 15-minute delay to the surgery.
 
Additional Manufacturer Narrative
The product involved in the event was not returned for evaluation.A follow-up report will be provided upon conclusion of investigation.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint: (b)(4).This information is submitted pursuant to 21cfr803 and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.

Brand Name
DISCECTOMY RCH 0247225 UD
Common Device Name
Surgical Support Supply
Manufacturer (Section D)
AVID Medical, Inc.
9000 westmont drive
toano VA 23168
Manufacturer (Section G)
AVID Medical, Inc.
9000 westmont drive
toano VA 23168
Manufacturer Contact
angela bunn
1220 old alpharetta rd
ste 320
alpharetta, GA 30005
+1(770)401-1697
MDR Report Key50158093
Report Number1047429-2026-00006
Device Sequence Number10603079
Product Code OJH
UDI-Device Identifier10809160481073
UDI-Public10809160481073
Combination Product (Y/N)N
Initial Reporter StateSD
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberRCDI27-01
Device Catalogue NumberRCDI27-01
Device Lot NumberHK-336980
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/06/2026
Supplement Report FDA Received Date09/03/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown